Spatial Numerical Range of Operators on Weighted Hardy Spaces

Abdollahi, Abdolaziz; Heydari, Mohammad Taghi
January 2011
International Journal of Mathematics & Mathematical Sciences;2011, p1
Academic Journal
We consider the spatial numerical range of operators on weighted Hardy spaces and give conditions for closedness of numerical range of compact operators. We also prove that the spatial numerical range of finite rank operators on weighted Hardy spaces is star shaped; though, in general, it does not need to be convex.


Related Articles

  • A single interval based classifier. Kim, Heeyoung; Huo, Xiaoming; Shi, Jianjun // Annals of Operations Research;May2014, Vol. 216 Issue 1, p307 

    In many applications, it is desirable to build a classifier that is bounded within an interval. Our motivating example is rooted in monitoring in a stamping process. A novel approach is proposed and examined in this paper. Our method consists of three stages: (1) A baseline of each class is...

  • Convex Location Problems on Tree Networks. Dearing, P. M.; Francis, R. L.; Lowe, T. J. // Operations Research;Jul/Aug76, Vol. 24 Issue 4, p628 

    This paper studies problems of finding optimal facility locations on an imbedding of a finite, undirected network having positive arc lengths. We establish that a large class of such problems is convex, in a well defined sense, for all choices of the data if and only if the network is a tree. A...

  • An outcome space approach for generalized convex multiplicative programs. Oliveira, R�bia M.; Ferreira, Paulo A. V. // Journal of Global Optimization;May2010, Vol. 47 Issue 1, p107 

    This paper addresses the problem of minimizing an arbitrary finite sum of products of two convex functions over a convex set. Nonconvex problems in this form constitute a class of generalized convex multiplicative problems. Convex analysis results allow to reformulate the problem as an...

  • Exact, Continuous Boundary Crossings Out of Convex Sets in RN. BRIDGES, DOUGLAS; POPA, GABRIELA // Quarterly Journal of Mathematics;Dec2003, Vol. 54 Issue 4, p391 

    The existence of the unique point at which a line segment crosses out of a located convex set in RN is proved constructively, and the continuity of the resulting mapping is investigated.

  • Properties of E-convex Sets. Grace, J. Sheiba; Thangavelu, P. // Tamsui Oxford Journal of Mathematical Sciences (TOJMS);Feb2009, Vol. 25 Issue 1, p1 

    Youness [ J. Optim. Theory Appl., 102(3)(1999) ] introduced the class of sets called E-convex sets to study the optimality results for certain non linear programming problems. Following this Suneja et al. [ International J. Management and Systems, 18(2)(2002)] studied E-convex functions. In this...

  • Improved Steplength by More Practical Information in the Extragradient Method for Monotone Variational Inequalities. Wang, X. // Journal of Optimization Theory & Applications;Jun2009, Vol. 141 Issue 3, p661 

    The extragradient method uses only the values of the function in the variational inequality to solve it. In many real-life problems, the functions do not have explicit expressions and their evaluations are expensive. Therefore, it is important and practical to reduce the number of function...

  • Quasi-convex Functions in Carnot Groups*. Mingbao Sun; Xiaoping Yang // Chinese Annals of Mathematics;Apr2007, Vol. 28 Issue 2, p235 

    In this paper, the authors introduce the concept of h-quasiconvex functions on Carnot groups G. It is shown that the notions of h-quasiconvex functions and h-convex sets are equivalent and the L ∞ estimates of first derivatives of h-quasiconvex functions are given. For a Carnot group G of...

  • Convexity preserving interpolation by splines of arbitrary degree. Verlan, Igor // Computer Science Journal of Moldova;2010, Vol. 18 Issue 1, p54 

    In the present paper an algorithm of C2 interpolation of discrete set of data is given using splines of arbitrary degree, which preserves the convexity of given set of data.

  • Locally Quasi-Convex Compatible Topologies on a Topological Group. Außenhofer, Lydia; Dikranjan, Dikran; Martín-peinador, Elena // Axioms (2075-1680);2015, Vol. 4 Issue 4, p436 

    For a locally quasi-convex topological abelian group (G; Ï„), we study the poset b (G; Ï„) of all locally quasi-convex topologies on G that are compatible with Ï„ (i.e., have the same dual as (G; Ï„)) ordered by inclusion. Obviously, this poset has always a bottom element, namely the...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics